# SDR REXA2024100300807

- Difficulty date: November 25, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CAP ANGLE IS CORRODED BETWEEN FS 319.00 AND 333.00.  LOCATED AND DRILLED NEW CAP ANGLE (P/N: SH670-31825-9S) IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW CAP ANGLE (P/N: SH670-31825-9S) IAW CRJ900 SRM 51-41-02-001-001-A01. AND SRM 51-42-21-001-001-A01.
